# SDR ZIAA97008

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- System (JASC): 2612 · Fire Detection
- Part: Fire Control Amp
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

OTL - DURING CRUISE ENROUTE TO OTL, NR 1 ENGINE FIRE WARNING CAME ON.  SHUT DOWN THE ENGINE AND FIRED BOTH FIRE BOTTLES.  LANDED AT OTL.  NO EVIDENCE OF FIRE AND FIRE LOOP SYSTEM TEST AS PER THE MM.  REPLACED FIRE DETECTOR CONTROL AMPLIFIER AND BOTH FIRE BOTTLES.  SYSTEM GROUND TESTS NORMAL WITH ENGIEN RUNNING OR SHUT DOWN.  (M)
